Advertisement

Equivariant splittings associated with smooth toral actions

  • Michał Sadowski
Geometry Of Manifolds
Part of the Lecture Notes in Mathematics book series (LNM, volume 1474)

Keywords

Homotopy Class Discrete Subgroup Closed Manifold Parallel Field Nonpositive Curvature 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. H. Bing, The cartesian product of a certain nonmanifold and a line is E 4. Ann. of Math. 70(1959), 399–412.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    G. B. Bredon, Introduction to compact transformation groups. Academic Press, Now York-London 1972.zbMATHGoogle Scholar
  3. [3]
    P. Buser, H. Karcher, Gromov's almost flat manifolds. Asterisque No. 81, Soc. Math. France 1981.Google Scholar
  4. [4]
    J. Cerf, 1-formes fermées non singulieres sur les variétés compactes de dimension 3. Séminaire Bourbaki No. 574.Google Scholar
  5. [5]
    P. E. Conner, F. Raymond, Actions of compact Lie groups on aspherical manifolds. Topology of Manifolds, Markham, Chicago, 1970, 227–264.Google Scholar
  6. [6]
    P. E. Conner, F. Raymond, Injective operations of the toral groups. Topology 10(1971), 283–296.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    P. E. Conner, F. Raymond, Holomorphic Seifert fiberings. Proc. Second Conference on Compact Transformation Groups, Part 2, Springer Lecture Notes in Math. 299(1972), 124–204.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    P. E. Conner, F. Raymond, Realising finite groups of homeomorphisms from homotopy classes of self-homotopy equivalences. Manifolds, Tokyo 1973, University of Tokyo Press, Tokyo 1975, 231–238.Google Scholar
  9. [9]
    F. T. Farrell, The obstruction to fibering a manifold over a circle. Indiana Univ. Math. Journal 21(1971), 315–346.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    J. Hempel, 3-Manifolds. Priceton University Press 1976.Google Scholar
  11. [11]
    Y. Kamishima, K. B. Lee, F. Raymond, The Seifert construction and its applications to infranilmanifolds. Quart. J. Math. Oxford 34(1983), 433–452.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    C. Kinsey, Pseudoisotopies and submersions of a compact manifold to the circle. Topology 26(1988), 433–452.MathSciNetGoogle Scholar
  13. [13]
    H. B. Lawson, S. T. Yau, Compact manifolds of nonpositive curvature. J. Differential Geometry, 7(1972), 211–228.MathSciNetzbMATHGoogle Scholar
  14. [14]
    K. B. Lee, F. Raymond, Geometric realisation of group extensions by the Seifert construction. Contemporary Math. AMS, Vol. 33(1984), 353–411.MathSciNetCrossRefGoogle Scholar
  15. [15]
    A. I. Malcev, On a class of homogeneous spaces. AMS Transl. 39(1951), 1–33.MathSciNetzbMATHGoogle Scholar
  16. [16]
    J. J. Rotman, The theory of groups. An introduction, second edition, Allyn and Bacon, Inc, Boston 1973.zbMATHGoogle Scholar
  17. [17]
    T. B. Rushing, Topological Embeddings. Academic Press, New York-London, 1973.zbMATHGoogle Scholar
  18. [18]
    M. Sadowski, Freeness and effectiveness of some toral actions, to appear.Google Scholar
  19. [19]
    R. Schultz, Group actions on hypertoral manifolds 1, Topology Symp. Siegen 1979, Springer Lecture Notes in Math. 788(1980), 364–377.MathSciNetCrossRefzbMATHGoogle Scholar
  20. [20]
    E. H. Spanier, Algebraic topology. Mc Graw Hill, Berkeley 1967.zbMATHGoogle Scholar
  21. [21]
    D. Tischler, On fibering certain foliated manifolds over S 1. Topology 9(1970), 153–154.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    A. W. Wadsley, Geodesic foliations by circles. J. Differential Geometry, 10(1975), 541–549.MathSciNetzbMATHGoogle Scholar
  23. [23]
    R. B. Warfield, Nilpotent groups. Springer Lecture Notes in Math. 513, 1976.Google Scholar
  24. [24]
    D. J. Welsh, Manifolds that admit parallel vector fields. Illinois Journ. of Math. 30(1986).Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Michał Sadowski
    • 1
  1. 1.Department of MathematicsThe University of GdańskGdańskPoland

Personalised recommendations